# SDR FDEA201203291170

- Difficulty date: March 29, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,863 hours, 37,627 cycles
- Engine: Pwa JT8D15
- Engine time: 3,617 hours, 2,970 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 3,617 hours, 2,970 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

45 MIN AFTER TAKEOFF NR 3 ENG HAD LOST APPROX  1 GAL DOWN TO 1.5 GALS FROM 2.6 GAL AT TAKEOFF.  OIL PRESSURE & TEMP WERE NORMAL ON NR 3.  LANDED WITH  GAL 1.25 GAL / 42 PSI PRESS / 10C OIL TEMP.  ENT BY: 152952 RPT BY: 434068  SHGN 28MAR12  23:57  MEM U  OPENED NR 3 ENGINE AND FOUND ABOUT 1 QT OF OIL IN  COWLING.  INSPECTED TAIL PIPE AND IT WAS CLEAN AND  DRY.  COULD NOT TELL WHERE LEAK WAS COMING FROM.  ADDED 5 QTS OF OIL IAW MM REF 12-13-001-2-0.  ENGINE NEEDS TO BE RAN TO INSPECT FOR LEAKS.  AWAITING TRANSLOAD TO RUN ENGINE.   REPLACED #3 ENGINE PER WC70T0001-03,WC70T000303,   WC70T0301-03.  OPS CHECKED GOOD. OK FOR SERVICE.
